Home > Research > Publications & Outputs > Multitype randomised Reed-Frost epidemics and e...
View graph of relations

Multitype randomised Reed-Frost epidemics and epidemics upon random graphs

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>08/2006
<mark>Journal</mark>Annals of Applied Probability
Issue number3
Volume16
Number of pages24
Pages (from-to)1166-1189
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We consider a multitype epidemic model which is a natural extension of the randomized Reed–Frost epidemic model. The main result is the derivation of an asymptotic Gaussian limit theorem for the final size of the epidemic. The method of proof is simpler, and more direct, than is used for similar results elsewhere in the epidemics literature. In particular, the results are specialized to epidemics upon extensions of the Bernoulli random graph.